We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Solution of parameter-varying linear matrix inequalities in Toeplitz form.

Mertzios, G.B. (2006) 'Solution of parameter-varying linear matrix inequalities in Toeplitz form.', Journal of applied functional analysis., 1 (2). pp. 131-152.


In this paper the necessary and sufficient conditions are given for the solution of a system of parameter varying linear inequalities of the form A (t) x ≥ b (t) for all t ∈ T ,where T is an arbitrary set, x is the unknown vector, A (t) is a known triangular Toeplitz matrix and b (t) is a known vector. For every t ∈ T the corresponding inequality defines a polyhedron, in which the solution should exist. The solution of the linear system is the intersection of the corresponding polyhedrons for every t ∈ T . A general modular decomposition method has been developed, which is based on the successive reduction of the initial system of inequalities by reducing iteratively the number of variables and by considering an equivalent system of inequalities

Item Type:Article
Keywords:Linear matrix inequalities, Parameter varying systems, Constrained optimization, Polyhedron, Robust control theory, Toeplitz matrices.
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Date accepted:No date available
Date deposited:04 January 2012
Date of first online publication:2006
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar